MathSciNet Relay Station
MathSciNet bibliographic data
MR2390524 (2009h:46064) 46E35 (58C25)
Bucur, Dorin; Giacomini, Alessandro; Trebeschi, Paola Whitney property in two dimensional Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2535–2545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement